Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 3,     Fall 1998

 

CONVERGENCE IN ASYMPTOTICALLY PERIODIC
TRIDIAGONAL COMPETITIVE-COOPERATIVE SYSTEMS
XIAO-QIANG ZHAO

Abstract. It is shown that there is no cyclic chain of fixed points of the Poincaré map associated with periodic tridiagonal competitive-cooperative systems. The convergence in asymptotically periodic tridiagonal competitive-cooperative systems is then obtained by appealing to asymptotically periodic semi-flow theory.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)